Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 16, NWS Fort Worth, TX

April 4, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2011, 3:48 AM CDT for 4 counties in Texas. It was in force for 57 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 3:48 AM CDT (08:48 UTC)
Expired
Apr 4, 2011, 4:45 AM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Dallas County, TX, Denton County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 3:50 AM CDTHAIL 1.5Watauga, TXHAIL UP TO THE SIZE OF 1.50 FELL FOR NEARLY 15 MINUTES IN WATAUGA
Apr 4, 3:51 AM CDTHAIL 1.253 N Fort Worth, TXNICKEL TO HALF DOLLAR HAIL FALLING AT THE NWS OFFICE IN FT WORTH
Apr 4, 3:55 AM CDTHAIL 1.25Watauga, TX
Apr 4, 4:08 AM CDTHAIL 1Hurst, TXQUARTER HAIL IN HURST
Apr 4, 4:12 AM CDTHAIL 0.880.8 W Hurst, TXNICKEL SIZE HAIL WAS REPORTED 0.8 MILES WEST OF HURST VIA COCORAHS
Apr 4, 4:35 AM CDTHAIL 0.75Colleyville, TXDIME TO PENNY SIZED HAIL IN COLLEYVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1169 J/kg
Mixed-layer CIN
-459 J/kg
Mixed-layer LCL
1778 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS54 KFWD 040848
SVRFWD
TXC085-113-121-439-040945-
/O.NEW.KFWD.SV.W.0016.110404T0848Z-110404T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 445 AM CDT

* AT 349 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RIVER OAKS...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALTOM CITY...WATAUGA...RICHLAND HILLS AND HASLET AROUND 355 AM
  NORTH RICHLAND HILLS...HURST...KELLER AND ARLINGTON AROUND 400 AM
  COLLEYVILLE AND BEDFORD AROUND 405 AM

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 39 AND 81...
I-35E BETWEEN MILE MARKERS 49 AND 93...
I-20 BETWEEN MILE MARKERS 424 AND 465...
I-30 BETWEEN MILE MARKERS 2 AND 64...
I-45 BETWEEN MILE MARKERS 278 AND 284...
I-820 BETWEEN MILE MARKERS 1 AND 35...
I-635 BETWEEN MILE MARKERS 4 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3307 9629 3298 9636 3298 9652 3277 9652
      3256 9705 3256 9753 3298 9754 3300 9750
      3299 9739 3306 9739 3326 9699 3329 9645
TIME...MOT...LOC 0849Z 241DEG 39KT 3281 9734

$$


85/NH
2 follow-up statements
409 
WWUS54 KFWD 040908
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 AM CDT MON APR 4 2011

TXC085-113-121-439-040945-
/O.CON.KFWD.SV.W.0016.000000T0000Z-110404T0945Z/
DENTON TX-COLLIN TX-TARRANT TX-DALLAS TX-
408 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR DALLAS...TARRANT...SOUTHERN COLLIN AND SOUTHERN DENTON
COUNTIES...

AT 408 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RICHARDSON TO GRAPEVINE TO FOREST
HILL...MOVING NORTHEAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3307 9629 3298 9636 3298 9652 3277 9652
      3256 9705 3256 9753 3298 9754 3300 9750
      3299 9739 3306 9739 3326 9699 3329 9645
TIME...MOT...LOC 0908Z 241DEG 39KT 3302 9671 3296 9704
          3270 9725

$$


85/NH
772 
WWUS54 KFWD 040932
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT MON APR 4 2011

TXC085-113-121-439-040945-
/O.CON.KFWD.SV.W.0016.000000T0000Z-110404T0945Z/
DENTON TX-COLLIN TX-TARRANT TX-DALLAS TX-
432 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR DALLAS...EASTERN TARRANT...SOUTHERN COLLIN AND SOUTHEASTERN
DENTON COUNTIES...

AT 433 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
COCKRELL HILL...MOVING NORTHEAST AT 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3307 9629 3298 9636 3298 9652 3277 9652
      3256 9705 3259 9730 3276 9726 3299 9727
      3325 9700 3329 9645
TIME...MOT...LOC 0933Z 240DEG 56KT 3276 9690

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:23 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 4, 3:23 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
323 AM CDT MON APR 4 2011

.DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG
COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED
AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL
LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE
ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND
DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO
SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND
THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD
FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE
REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH
THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH
MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS.

SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH
DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES.
A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE
ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A
DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF
HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID
LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL
BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE
APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM
DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL
KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE
UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND
BRING AN END TO THE PRECIPITATION CHANCES.

SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS
ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES
EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE
LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE
FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE
A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE
FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION
SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS.
THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START
THE WORK WEEK.

HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS
TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN
THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY
NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES
FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL
WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  44  73  53  80 /  20   5   0   5  10
WACO, TX              75  41  75  51  80 /  20   5   0   5   5
PARIS, TX             67  38  70  46  75 /  30   5   0   5  10
DENTON, TX            68  38  75  51  81 /  10   5   0  10  10
MCKINNEY, TX          67  36  74  48  76 /  20   5   0   5  10
DALLAS, TX            70  46  73  52  79 /  20   5   0   5  10
TERRELL, TX           71  41  72  50  77 /  20   5   0   5  10
CORSICANA, TX         72  42  73  50  78 /  30   5   0   5  10
TEMPLE, TX            76  42  74  50  82 /  20   5   0   5   5
MINERAL WELLS, TX     70  37  76  46  84 /  10   5   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

30/79
Hazardous weather outlook, Apr 3, 10:11 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT SUN APR 3 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050315-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1011 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS BEGINNING
AT 4 AM TONIGHT AND CONTINUING THROUGH MONDAY.

A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND
GUSTS UP TO 40 MPH CAN BE EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT INTO MONDAY ACROSS
NORTH TEXAS. THE BEST CHANCES FOR STORMS WILL BE EAST OF
INTERSTATE 35. A FEW STORMS TONIGHT PRODUCE STRONG GUSTY WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY...MAINLY EAST OF
INTERSTATE 35. A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND
LARGE HAIL. THUNDERSTORM CHANCES WILL QUICKLY END FROM WEST TO
EAST MONDAY MORNING.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
DEVELOP ACROSS ALL OF NORTH TEXAS ON MONDAY AND A RED FLAG WARNING
IS NOW IS IN EFFECT FROM EARLY MONDAY MORNING INTO THE EVENING
HOURS.

A WIND ADVISORY REMAINS IN EFFECT THROUGH 5 PM CDT MONDAY. NORTH
WINDS BEHIND A COLD FRONT WILL BE SUSTAINED NEAR 25 TO 35 MPH WITH
HIGHER GUSTS.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS
EASTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS MUCH OF
NORTH TEXAS.

In the hours before

Special weather statement, Apr 4, 2:25 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
225 AM CDT MON APR 4 2011

TXZ143-040800-
HAMILTON TX-
225 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN HAMILTON COUNTY

AT 225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF HAMILTON...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HICO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3184 9816 3192 9820 3194 9816 3202 9802
      3202 9800 3186 9789 3172 9820 3180 9824
TIME...MOT...LOC 0725Z 241DEG 40KT 3185 9815
Special weather statement, Apr 4, 2:28 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 AM CDT MON APR 4 2011

TXZ130-132-040800-
ERATH TX-SOMERVELL TX-
228 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN ERATH COUNTY
  SOMERVELL COUNTY

AT 228 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF STEPHENVILLE...MOVING
NORTHEAST AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN...GLEN ROSE...
STEPHENVILLE AND DINOSAUR VALLEY STATE PARK.

DIME-SIZE HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3230 9797 3224 9794 3232 9779 3232 9761
      3221 9762 3217 9773 3192 9820 3198 9825
      3195 9833 3215 9847
TIME...MOT...LOC 0728Z 244DEG 44KT 3215 9798

85/NH
Special weather statement, Apr 4, 2:59 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
259 AM CDT MON APR 4 2011

TXZ144-040830-
BOSQUE TX-
259 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY

AT 259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CLIFTON...MOVING NORTHEAST
AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE IREDELL...MERIDIAN AND
MERIDIAN STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3221 9763 3221 9760 3218 9760 3219 9757
      3215 9755 3214 9751 3218 9746 3217 9745
      3214 9749 3209 9747 3205 9750 3202 9748
      3202 9743 3198 9739 3193 9742 3190 9739
      3173 9779 3201 9799
TIME...MOT...LOC 0759Z 245DEG 48KT 3187 9774
Special weather statement, Apr 4, 3:29 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 AM CDT MON APR 4 2011

TXZ133-040900-
JOHNSON TX-
329 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  JOHNSON COUNTY

AT 329 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF CLEBURNE...MOVING NORTHEAST AT
60 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BURLESON...
CLEBURNE...GODLEY...GRANDVIEW...JOSHUA...KEENE...VENUS AND CLEBURNE
STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3245 9761 3256 9739 3255 9709 3228 9708
      3219 9746 3217 9749 3216 9753 3222 9762
TIME...MOT...LOC 0829Z 242DEG 51KT 3235 9760
Special weather statement, Apr 4, 3:32 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT MON APR 4 2011

TXZ100-101-115-116-040900-
JACK TX-YOUNG TX-PALO PINTO TX-STEPHENS TX-
332 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN JACK COUNTY
  NORTHERN PALO PINTO COUNTY
  NORTHEASTERN STEPHENS COUNTY
  SOUTHEASTERN YOUNG COUNTY

AT 332 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES EAST OF BRECKENRIDGE...MOVING NORTHEAST
AT 80 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD AND POSSUM KINGDOM
STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3307 9858 3322 9809 3301 9797 3300 9805
      3292 9805 3291 9806 3275 9864 3291 9874
TIME...MOT...LOC 0832Z 246DEG 71KT 3288 9856
Special weather statement, Apr 4, 3:42 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT MON APR 4 2011

TXZ118-040915-
TARRANT TX-
342 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 342 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF HALTOM CITY...MOVING NORTHEAST AT
55 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3299 9748 3299 9703 3267 9703 3266 9702
      3259 9702 3257 9704 3256 9754 3293 9755
      3299 9753 3300 9749
TIME...MOT...LOC 0842Z 244DEG 47KT 3281 9731

85/NH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:28 PM CDTSpecial Weather StatementFWDStephens32 min
Apr 4, 1:42 AM CDTSpecial Weather StatementFWDComanche33 min
Apr 4, 2:03 AM CDTSpecial Weather StatementFWDComanche, Erath27 min
Apr 4, 2:25 AM CDTSpecial Weather StatementFWDHamilton35 min
Apr 4, 2:28 AM CDTSpecial Weather StatementFWDSomervell32 min
Apr 4, 2:59 AM CDTSpecial Weather StatementFWDBosque31 min
Apr 4, 3:29 AM CDTSpecial Weather StatementFWDJohnson31 min
Apr 4, 3:32 AM CDTSpecial Weather StatementFWDPalo Pinto28 min
Apr 4, 3:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 4, 4:18 AM CDTSpecial Weather StatementFWDJohnson27 min
Apr 4, 4:44 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Kaufman, Rockwall, Tarrant61 min
Apr 4, 4:46 AM CDTSpecial Weather StatementFWDHood, Somervell29 min
Apr 4, 4:50 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 4, 5:04 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant41 min
Apr 4, 5:05 AM CDTSpecial Weather StatementFWDErath25 min
Apr 4, 5:18 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant3 hr
Apr 4, 5:43 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more62 min
Apr 4, 5:44 AM CDTSpecial Weather StatementFWDFannin31 min
Apr 4, 5:57 AM CDTSpecial Weather StatementFWDCollin33 min
Apr 4, 6:15 AM CDTSevere Thunderstorm WarningFWDHunt50 min
Apr 4, 6:22 AM CDTSpecial Weather StatementFWDBosque, Hill23 min
Apr 4, 6:38 AM CDTSpecial Weather StatementFWDNavarro22 min
Apr 4, 6:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt65 min
Apr 4, 6:52 AM CDTSpecial Weather StatementFWDHill38 min
Apr 4, 6:52 AM CDTSevere Thunderstorm WarningFWDHopkins53 min
Apr 4, 6:59 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hill, McLennan46 min
Apr 4, 7:14 AM CDTSpecial Weather StatementFWDHenderson31 min
Apr 4, 7:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 4, 7:43 AM CDTRiver Flood WarningFWDDallas3 hr
Apr 4, 7:47 AM CDTSpecial Weather StatementFWDHenderson28 min
Apr 4, 7:53 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson52 min
Apr 4, 7:58 AM CDTSevere Thunderstorm WarningFWDMilam47 min
Apr 4, 8:01 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon, Limestone59 min
Apr 4, 8:23 AM CDTSpecial Weather StatementFWDLeon, Robertson37 min
Apr 4, 8:26 AM CDTSevere Thunderstorm WarningFWDLeon, Robertson64 min
Apr 4, 8:30 AM CDTSevere Thunderstorm WarningFWDRobertson43 min
Apr 4, 9:34 AM CDTSpecial Weather StatementFWDAnderson26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.